Hamilton cycles in a family of graphs which includes the generalized Petersen graphs

Dean, Matthew (2012) Hamilton cycles in a family of graphs which includes the generalized Petersen graphs. ARS Combinatoria, 103 205-224.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Dean, Matthew
Title Hamilton cycles in a family of graphs which includes the generalized Petersen graphs
Journal name ARS Combinatoria   Check publisher's open access policy
ISSN 0381-7032
Publication date 2012-01
Sub-type Article (original research)
Volume 103
Start page 205
End page 224
Total pages 20
Place of publication Winnipeg, MB, Canada
Publisher Charles Babbage Research Centre
Collection year 2013
Language eng
Formatted abstract
It is well known that the Petersen graph does not contain a Hamilton cycle. In 1983 Alspach completely determined which Generalized Petersen graphs are Hamiltonian [1]. In this paper we define a larger class of graphs which includes the Generalized Petersen graphs as a special case, and determine which graphs in this larger class are Hamiltonian, and which are 1-factorable. We call this larger class spoked Cayley graphs.
Keyword Hamilton cycle
Hamiltonian
Generalized Petersen graph
Spoked Cayley graph
I-graph
Petersen graph
Vertex-transitive
Tait coloring
1-factorization
Y-graph
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 12 Feb 2012, 00:24:39 EST by System User on behalf of Mathematics